Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Real Borel cohomology of locally compact groups


Author: Arthur Mason DuPre
Journal: Trans. Amer. Math. Soc. 134 (1968), 239-260
MSC: Primary 22.20; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0233919-1
MathSciNet review: 0233919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre multilinéaire, Hermann, Paris, 1958.
  • [2] J. Braconnier, Sur les groupes topologiques localement compacts, J. Math. Pures Appl. 27 (1948), 1-85. MR 0025473 (10:11c)
  • [3] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups. I, Ann. of Math. (2) 48 (1947), 51-78. MR 0019092 (8:367f)
  • [4] S. Eilenberg, and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [5] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [6] E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Academic Press, New York, 1963.
  • [7] G. Hochschild and J.-P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110-134. MR 0052438 (14:619b)
  • [8] J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [9] A. Kleppner, Multipliers on abelian groups, Math. Ann. 158 (1965), 11-34. MR 0174656 (30:4856)
  • [10] C. Kuratowski, Topologie, Vol. I, 4th ed., PWN, Warsaw, 1958. MR 0090795 (19:873d)
  • [11] S. Lefshetz, Algebraic topology, Amer. Math Soc. Colloq. Publ., Vol. 27, Amer. Math. Soc., Providence, R. I., 1942.
  • [12] G. W. Mackey, Induced representations of locally compact groups. I, Ann. of Math. (2) 55 (1952), 101-139. MR 0044536 (13:434a)
  • [13] -, Les ensembles boréliens et les extensions des groupes, J. Math. Pures Appl. 36 (1957), 171-178. MR 0089998 (19:752a)
  • [14] S. MacLane, Homology, Academic Press, New York, 1963. MR 0156879 (28:122)
  • [15] A. F. Monna and T. A. Springer, Intégration non-archimédienne. I, Nederl. Akad. Wetensch. Proc. Ser. A 66=Indag. Math. 25 (1963), 634-642. MR 0156936 (28:178)
  • [16] C. C. Moore, Extensions and low dimensional cohomology theory of locally compact groups. I, II, Trans. Amer. Math. Soc. 113 (1964), 40-63, 64-86. MR 0171880 (30:2106)
  • [17] G. D. Mostow, Cohomology of topological groups and solvmanifolds, Ann. of Math. (2) 73 (1961), 20-49. MR 0125179 (23:A2484)
  • [18] E. Snapper, Cohomology of permutation representations. I. Spectral sequences, J. Math. Mech. 13 (1964), 133-161. MR 0157998 (28:1226)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20, 55.00

Retrieve articles in all journals with MSC: 22.20, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0233919-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society